I'm a 21 year old Male. I'm involved in weight lifting; I usually lift and run 4 to 5 days a week. I recently took this testosterone enhancement called "Animal Stak". It is a 21 day cycle of which I have now finished. I finished the 21 days on Tue July 7th, 2009 at 10:00am. I was taking the supplement everyday at the same exact time. I did not notice any problems while taking the supplement however now that I have stopped I have. The Thursday after I stopped the supplement I noticed that up around my right thigh felt like it had a tight band around it with a little pain the whole way around. My lower back hurt on my right side and so my right bicep and forearm. Friday Morning it was the same but started moving to my left side, and when I woke up Saturday I could hardly move my whole body hurt. All my muscles feel like there are needles in them and when I go to use them I get stabbed. It is now 6 days after I stopped the supplement and most of my other pain has left except for my forearms. They hurt so bad it’s hard for me to push tooth paste out of the tube. I have a hard time with putting my socks on because it hurts to pinch my fingers together. I also have had a sore throat since this started happening.
I was wondering if this was due to my body not producing testosterone because I wasn’t on this supplement or if I should consult a doctor?
Here is a link to the supplement I was talking about,